Nebraska, 2015

Damaging Winds in Nebraska, September 22, 2015

September 22, 2015 · NWS LBF · 3 events in 1 county or zone

Thunderstorms developed along a warm front in southern Lincoln County during the early evening hours of September 22nd. As the storms moved north toward North Platte, they became severe with wind gusts estimated at 60 MPH.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$15,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LBF wrote it up.

Thunderstorms developed along a warm front in southern Lincoln County during the early evening hours of September 22nd. As the storms moved north toward North Platte, they became severe with wind gusts estimated at 60 MPH.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before the first event at Sep 22, 5:27 PM CST, 43 minutes earlier.

Area forecast discussion, Sep 22, 5:27 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT TUE SEP 22 2015

.SYNOPSIS...
ISSUED AT 314 PM CDT TUE SEP 22 2015

H5 ANALYSIS THIS MORNING HAS RIDGING EXTENDING FROM
TEXAS NWD INTO THE CENTRAL PLAINS. CLOSED LOW PRESSURE WAS LOCATED
EAST OF THE RIDGE OVER SERN ALABAMA WITH ANOTHER LOW LOCATED OVER
CENTRAL ARIZONA. THE LATTER IS THE REMNANTS OF A TROPICAL
DEPRESSION WHICH TRACKED ACROSS SOUTHERN CALIFORNIA AND NRN BAJA CA
OVER THE PAST 24 HOURS. CURRENT WV IMAGERY HAS THIS FEATURE TRACKING
THROUGH FAR NERN AZ. A SECOND LEAD SHORTWAVE WAS LOCATED OVER SERN
COLORADO ATTM. ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...A WARM
FRONT EXTENDED FROM NERN COLORADO...ROUGHLY ALONG THE FAR SRN TIER
OF COUNTIES IN NEBRASKA. NORTH OF THE FRONT...EASTERLY WINDS AND LOW
LEVEL CLOUDINESS WAS PREVALENT THIS MORNING. AS OF 3 PM CDT...THIS
STRATUS AND FOG HAD BURNED OFF SOUTH OF A LINE FROM ANTIOCH TO
STAPLETON TO BROKEN BOW. NORTH OF THIS LINE...STRATUS HAS HELD IN
PLACE THIS AFTERNOON AND HAS LED TO COOL TEMPERATURES IN THE 60S TO
AROUND 70. ELSEWHERE TEMPS WERE IN THE 70S AND 80S WITH READINGS
APPG 90 IN THE FAR SOUTHWESTERN CWA. IN ADDITION TO LOW
CLOUDS...ELEVATED INSTABILITY WAS PRESENT ON THE LATEST VIS
SATELITE IMAGERY WITH CONVECTIVE CLOUDS DEVELOPING OVER PORTIONS
OF CENTRAL NEBRASKA...INVOF OF A MID LEVEL FRONT.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 314 PM CDT TUE SEP 22 2015

MAIN FORECAST CONCERN OVER THE SHORT TERM...THROUGH WEDNESDAY
AFTERNOON...IS PRECIPITATION. ABUNDANT MOISTURE IS SET TO MOVE INTO
WESTERN NEBRASKA OVER THE NEXT 24 HOURS WHICH MAY LEAD TO
WIDESPREAD RAINFALL TOTALS GREATER THAN ONE INCH.

A WARM FRONT DRAPED ACROSS THE FORECAST AREA...GENERALLY ALONG
INTERSTATE 80...WILL BE THE FORCING MECHANISM FOR THE PRECIPITATION.
A BROAD AREA OF ISENTROPIC UPGLIDE IS SHOWN BY THE NAM...PROMINENTLY
SEEN ON THE 305K SURFACE LATE THIS EVENING ACROSS THE NORTHERN HALF
OF THE FORECAST AREA. STRATUS HAS BEEN PRESENT OVER THE AREA ALL
DAY...INDICATING SUFFICIENT LOW LEVEL MOISTURE. WITH MORE MID LEVEL
MOISTURE AND THE NOSE OF A 250HPA JET ARRIVING THIS EVENING...HAVE
INCREASED POPS FROM 23/00Z TO 23/06Z ALONG AND NORTH OF U.S. HIGHWAY
20.

THE MORE SUBSTANTIAL WAVE ENTERS THE SOUTHWEST PORTION OF THE
FORECAST AREA TOWARD 23/06Z. AS THE SURFACE LOW DEEPENS OFF THE
FRONT RANGE AND MOVES NORTHEAST...BREEZY SOUTHERLY WINDS WILL HELP
PULL IN AMPLE MOISTURE. DEW POINTS WILL INCREASE THROUGHOUT THE
NIGHT TO NEAR 60F ACROSS THE SOUTH. STRONG ISENTROPIC UPGLIDE AT
305K EXPANDS TO NEARLY THE ENTIRE FORECAST AREA BY 23/12Z...AND NAM
FORECAST SOUNDINGS SATURATE THE COLUMN AT KLBF. ON THE EDGE OF THE
HEAVIER PRECIPITATION...WINDS MAY BE LIGHT ENOUGH TO SUPPORT SOME
PATCHY FOG AROUND DAWN. THE AREA OF CONCERN IS THE EASTERN PANHANDLE
AND FAR NORTHWEST NEBRASKA...BUT CONFIDENCE IS TOO LOW TO WARRANT
MENTION IN THE CURRENT FORECAST.

WEDNESDAY MID MORNING THROUGH THE AFTERNOON...INCREASED POPS TO
LIKELY ALONG AND EAST OF HIGHWAY 83 AS CONFIDENCE IS HIGH FOR
ACCUMULATING RAINFALL. FORECAST SOUNDINGS SHOW VERY DEEP MOIST
PROFILES AND NEAR RECORD CLIMATOLOGICAL PRECIPTABLE WATER VALUES.
DESPITE HIGH QPF VALUES...BETWEEN 0.5 AND 1.0 INCH FOR THE
AREA...NOT CONCERNED ABOUT FLOODING AS AMOUNTS ARE WELL BELOW FLASH
FLOOD GUIDANCE. WITH MARGINAL CAPE AND INSTABILITY DURING THE
AFTERNOON...NOT CONCERNED ABOUT SEVERE THUNDERSTORMS EITHER.

TEMPERATURE WISE...HAVE UPPED LOW TEMPERATURES TONIGHT A DEGREE OR
TWO TO ACCOUNT FOR PERSISTENT LOW CLOUD COVER. TRENDED TOWARD MET
GUIDANCE FOR MAX TEMPS ON WEDNESDAY...STAYING NEAR PREVIOUS FORECAST
HIGHS IN THE SOUTH AND COOLER ACROSS THE NORTH. HIGHS IN THE LOWER
70S ARE REASONABLE GIVEN CLOUD COVER AND 850HPA TEMPS OF 15 TO 17C.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 314 PM CDT TUE SEP 22 2015

WEDNESDAY NIGHT THROUGH FRIDAY...LINGERING PCPN CHANCES WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT ARE THE MAIN FORECAST CHALLENGE IN THE
MID RANGE. THE REMNANTS OF THE BEFORE MENTIONED TROPICAL LOW WILL
TRACK SLOWLY ACROSS CENTRAL AND EASTERN PORTIONS OF THE FORECAST
AREA WEDS NIGHT INTO THURSDAY MORNING. DECENT ISENTROPIC LIFT WILL
CONTINUE ROUGHLY EAST OF A LINE FROM CODY TO IMPERIAL WEDS
EVE...THEN EAST OF A LINE FROM VALENTINE TO HAYES CENTER OVERNIGHT.
SOME DIFFERENCES WERE NOTED WITH RESPECT TO THE LOCATION OF THE BEST
ISENTROPIC LIFT WEDS NIGHT WITH THE GFS...CONFINING THE BEST LIFT TO
THE FAR EASTERN CWA...WHILE THE NAM SOLN WAS ACROSS THE CENTRAL AND
EASTERN CWA. THE NAM SOLN WAS CONSISTENT WITH YESTERDAYS SOLNS...AND
HAVE OPTED FOR A MORE WESTERLY TRACK OF THE BEST ISENTROPIC LIFT.
THAT BEING SAID...HAVE DONE LITTLE TO THE ONGOING POP FCST WHICH HAD
THE HIGHEST POPS ALONG AND EAST OF HIGHWAY 83 FOR WEDS NIGHT. AS WE
HEAD INTO THURSDAY AFTERNOON...WEAK ISENTROPIC LIFT WILL CONTINUE
ALONG AND EAST OF HIGHWAY 183 THURSDAY AFTERNOON AND EVENING WITH A
LIMITED THREAT FOR PCPN TO CONTINUE. WEST OF THIS ROUTE...LOOK FOR A
SHARP CUTOFF IN PCPN AS ISENTROPIC DOWN GLIDE AND MUCH DRIER AIR
PUSHES INTO CENTRAL PORTIONS OF THE CWA. THE REMNANTS OF THE
LOW...WILL DRIFT TO THE SSW ON FRIDAY AS A POSITIVELY TILTED RIDGE
BUILDS INTO WESTERN NEBRASKA FROM THE FOUR CORNERS. INHERITED FCST
HAD SOME SLIGHT CHANCE POPS IN THE SERN AND FAR SRN CWA FRIDAY AND
HAVE LEFT THEM IN AS THE REMNANTS OF THE LOW DRIFT SOUTH INTO WESTERN
KS. AS FOR TEMPERATURES IN THE MID RANGE...HIGHS THURSDAY WILL
STRUGGLE TO HIT 70 IN THE EAST WHERE CLOUDS WILL PERSIST...WHILE
READINGS NEAR 80 ARE EXPECTED IN THE WEST. HIGHS ON FRIDAY WILL BE
IN THE UPPER 70S TO NEAR 80. WITH RESPECT TO QPF/S OVER THE NEXT 12
TO 48 HRS...PWATS IN ASSOCIATION WITH THIS SYSTEM INCREASE TO 1.5
INCHES TONIGHT...THEN TO 1.75 INCHES IN THE EASTERN HALF OF THE CWA
ON WEDNESDAY. FOR LBF...THE 1.5 INCH PWATS TONIGHT AND TOMORROW ARE
ROUGHLY AT THE TOP END OF CLIMATOLOGY...SO THE MOISTURE FOR HEAVY
RAIN IS THERE OVER THE NEXT 12 TO 48 HRS. FOLLOWING THE NATL
GUIDANCE WHICH SEEMS TO AGREE FAIRLY WELL WITH THE LATEST ECMWF AND
NAM QPF FCST...YIELDS A LARGE SWATH OF 1 TO 2 INCHES OF RAINFALL
EAST OF A LINE FROM IMPERIAL TO VALENTINE. THIS AGREES WITH THE SREF
PLUMES FOR NORTH PLATTE...BROKEN BOW...ONEILL AND THEDFORD...WHICH
THE MEAN IS ROUGHLY 1.5 INCHES FOR THE EVENT.

FRIDAY NIGHT THROUGH TUESDAY...A POSITIVE TILTED RIDGE WILL BUILD
INTO THE CENTRAL PLAINS FROM THE FOUR CORNERS FRIDAY INTO SUNDAY
WITH DRY WEATHER EXPECTED. A BRIEF COOL DOWN WILL BEGIN NEXT WEEK AS
A PACIFIC COLD FRONT USHERS IN A GLANCING BLOW OF COOLER AIR.
ATTM...DYNAMICS FOR PCPN REMAIN NORTH OF THE AREA OVER THE
DAKOTAS...SO A DRY FCST CONTINUES. AFTER A TEMPORARY COOL DOWN ON
MONDAY...READINGS WILL REBOUND BACK INTO THE 80S AS A LARGE RIDGE OF
HIGH PRESSURE BUILDS INTO THE CENTRAL CONUS. BY WEDNESDAY NEXT
WEEK...THE ECMWF HAS A 5900 H5 HIGH OVER NWRN KS WITH H85 TEMPS IN
THE MID 20S CELSIUS...WHICH WOULD LEAD TO HIGHS IN THE 80S TO LOWER
90S...WHICH IS NEAR RECORD HIGHS FOR THE END OF SEPTEMBER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 626 PM CDT TUE SEP 22 2015

FOG/STRATUS IN NORTHERN NEBRASKA ARE LIKELY TO CONTINUE UNTIL
SHOWERS/THUNDERSTORMS MOVE INTO THE AREA. FOR NORTHERN
NEBRASKA...THE BOUT WITH THUNDERSTORMS WILL BE BRIEF AND LAST 02-
06Z. IN CENTRAL AND SOUTHWEST NEBRASKA...THE FIRS WAVE OF
THUNDERSTORMS WILL MOVE THROUGH BY 06Z. THEN ANOTHER...MORE
ORGANIZED THUNDERSTORM SYSTEM WILL MOVE INTO THE AREA 05-06Z AND
CONTINUE AT LEAST INTERMITTENTLY THROUGH THE NIGHT. AFTER 12Z...THE
SYSTEM WILL BE DOMINATED BY A STEADY LIGHT TO MODERATE RAIN WITH
MARGINAL VISUAL METEOROLOGICAL CONDITIONS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...DS
LONG TERM...CLB
AVIATION...SPRINGER
Hazardous weather outlook, Sep 22, 2:20 PM CST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT TUE SEP 22 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-231030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
320 PM CDT TUE SEP 22 2015 /220 PM MDT TUE SEP 22 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR
SEVERE STORMS IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA WEDNESDAY THROUGH THURSDAY. AT THIS TIME...THE
THREAT FOR SEVERE STORMS IS LOW.

BEYOND THURSDAY NIGHT...THE THREAT FOR HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, Sep 22, 5:01 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
601 PM CDT TUE SEP 22 2015

NEZ059-230000-
LINCOLN NE-
601 PM CDT TUE SEP 22 2015

...SPECIAL WEATHER STATEMENT...

AT 601 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF WELLFLEET...OR 17 MILES NORTH OF CURTIS...MOVING
NORTH AT 20 MPH.

SMALL HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BRADY...LAKE MALONEY STATE RECREATION AREA...HANSEN MEMORIAL RESERVE
STATE WILDLIFE MANAGEMENT AREA...COTTONWOOD CANYON STATE WILDLIFE
MANAGEMENT AREA...MAXWELL...NORTH PLATTE...NORTH PLATTE AIRPORT...
JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...KEITH AND WELLFLEET.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 97 NEAR MILE MARKER 1.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 175 AND 206.
 HIGHWAY 83 BETWEEN MILE MARKERS 54 AND 56...AND BETWEEN MILE MARKERS
65 AND 88.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4071 10024 4072 10072 4120 10083 4125 10025
TIME...MOT...LOC 2301Z 191DEG 18KT 4088 10057

SPRINGER
Special weather statement, Sep 22, 5:49 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
549 PM MDT TUE SEP 22 2015

NEZ035-057-230045-
ARTHUR NE-KEITH NE-
549 PM MDT TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR KEITH...SOUTHERN ARTHUR AND
SOUTHWESTERN MCPHERSON COUNTIES UNTIL 645 PM MDT...

AT 549 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OGALLALA...MOVING NORTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ROSCOE AROUND 555 PM MDT.
  KINGSLEY DAM AND KEYSTONE AROUND 610 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE VIEW
CAMPGROUND...NEVENS...BUCKTAIL LAKE...BELMAR...OTTER CREEK
CAMPGROUND...BROGANVILLE AND MCKEAG.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 80 AND 119.
 HIGHWAY 92 BETWEEN MILE MARKERS 124 AND 138.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 115 AND 143.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE MCCONAUGHY...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4152 10198 4150 10141 4139 10139 4101 10141
      4101 10194
TIME...MOT...LOC 2349Z 191DEG 20KT 4111 10169

SPRINGER
Special weather statement, Sep 22, 5:59 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT TUE SEP 22 2015

NEZ038-059-230100-
CUSTER NE-LINCOLN NE-
659 PM CDT TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND SOUTHWESTERN
CUSTER COUNTIES UNTIL 800 PM CDT...

AT 659 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NORTH PLATTE AIRPORT...OR NEAR NORTH PLATTE...MOVING NORTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN LINCOLN AND
SOUTHWESTERN CUSTER COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...
COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...PRESSEY STATE
WILDLIFE MANAGEMENT AREA...ETNA...MILLDALE...KEITH...JEFFREY CANYON
STATE WILDLIFE MANAGEMENT AREA...LODI...VROMAN AND FINCHVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 5.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 174 AND 208.
 HIGHWAY 83 BETWEEN MILE MARKERS 74 AND 104.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4104 10083 4138 10081 4140 9980 4105 9965
      4105 10022 4071 10023
TIME...MOT...LOC 2359Z 191DEG 20KT 4110 10069

SPRINGER

The radar

The North Platte radar (KLNX), 93 km away, was scanning. The volume nearest the first event began at 00:11 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Lincoln

When
September 22, 6:10 PM CST
Where
Lincoln County, 1.48 mi SSE of North Platte
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
41.130, -100.770

A portion of a roof was blown off of a mobile home in southeast North Platte.

Thunderstorm Wind, Lincoln

When
September 22, 6:14 PM CST
Where
Lincoln County, 1.48 mi SSE of North Platte
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
41.130, -100.770

Off duty NWS Employee estimated wind gusts of 60 MPH on the south side of North Platte.

Thunderstorm Wind, Lincoln

When
September 22, 6:15 PM CST
Where
Lincoln County, 1.48 mi SSE of North Platte
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
41.130, -100.770

A tree was blown onto a roof on the northeast side of North Platte.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2015Every state in 2015This day in weather historyWarnings in Nebraska, September 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 598184, 598185, 598186.